# SDR CALA2018111202346

- Difficulty date: November 12, 2018
- Submitted: November 12, 2018
- Operation: Air carrier
- Aircraft: N26910
- Make and model: Boeing 787-8
- Aircraft serial: 34826
- Aircraft time: 21,294 hours, 2,473 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 19080013
- Condition: Failed
- Location: L1
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHATTERED LEFT FWD WINDSHIELD AT FL380 REMOVED AND REPLACED #1 LH WINDOW, REF AMM 56-11-01. SEE LOG PAGE 8193942 FOR INSTALLATION TEST. ADD EMP:U348162,U123554 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1260415  SN OFF 0627 WINDSHIELD, #1   OFF 78-5610-9-9001 0627 ON 78-5610-9-9001 2403 OVER THE SEALANT. REMOVED THE TAPE AS SOON AS POSIBLE AFTER THE MINIMUM CURE TIME WHICH IS 168 PLUS OR MINUS 2 HOURS, REF AMM DISPATCHED BY APPLYING SCOTCH 425 ALUMINUM FOIL TAPE, G00291, IS NOT COMPLETELYCURED, BUT IS TACK FREE, THE A/C MAY BE APPLIED SEALANT A50009 AT 09:30. PRIOR TO DEPARTURE IF SEALANT 56-11-01 STEP 5G PAGE 14. REINSTALLED INTERIOR OF AC BACK TO PROPER CONDITION.  WINDOW HEA T GRND TEST PASS P300
